RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 3, Issue 6, Pages 643–650 (Mi mz6724)  

Representations of completely decomposable rings

Yu. A. Drozd, V. V. Kirichenko

Mathematics Institute, Academy of Sciences of the Ukrainian SSR

Abstract: A criterion is given for finiteness of the number of nonisomorphic nondecomposable representations for the completely decomposable orders over a complete local Dedekind ring which comprise an intersection of maximal orders.

Full text: PDF file (706 kB)

English version:
Mathematical Notes, 1968, 3:6, 410–414

Bibliographic databases:

UDC: 512.2
Received: 28.11.1967

Citation: Yu. A. Drozd, V. V. Kirichenko, “Representations of completely decomposable rings”, Mat. Zametki, 3:6 (1968), 643–650; Math. Notes, 3:6 (1968), 410–414

Citation in format AMSBIB
\Bibitem{DroKir68}
\by Yu.~A.~Drozd, V.~V.~Kirichenko
\paper Representations of completely decomposable rings
\jour Mat. Zametki
\yr 1968
\vol 3
\issue 6
\pages 643--650
\mathnet{http://mi.mathnet.ru/mz6724}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=230756}
\zmath{https://zbmath.org/?q=an:0169.35902|0165.35402}
\transl
\jour Math. Notes
\yr 1968
\vol 3
\issue 6
\pages 410--414
\crossref{https://doi.org/10.1007/BF01110597}


Linking options:
  • http://mi.mathnet.ru/eng/mz6724
  • http://mi.mathnet.ru/eng/mz/v3/i6/p643

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum
  • Математические заметки Mathematical Notes
    Number of views:
    This page:202
    Full text:87
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020